# SDR ASAA0280024

- Difficulty date: February 8, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

SEA - DURING FLIGHT, LEFT HYDRAULIC SYSTEM 'PRESS LOW' LIGHT ILLUMINATED AND PRESSURE FLUCTUATED BETWEEN 0 AND 100 PSI.  LEFT SYSTEM AND THE POWER TRANSFER UNIT (PTU) WERE TURNED OFF.  TIGHTENED LEAKING HYDRAULIC LINE CONNECTION TO THRUST REVERSER CONTROL VALVE, AND REPLACED PTU DAMAGED BY OPERATION WITH LOW FLUID QUANTITY.  SYSTEM CHECKED OK.  (M)
